# SDR DL764070961

- Difficulty date: July 27, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 23,928 hours, 7,323 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72077500
- Part serial: 276
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FWD GALLEY NR 2 OVEN MADE POPPING NOISE AND BURNING ODOR.  FWD TO MCO AND PLACARD PER MEL 25-20-01H.  DEACTIVATED C/B COLLARED.  REPLACED NR 2 FWD OVEN, OPS NOW CKS GOOD.  REMOVED MCO/PLAC.
